# SDR TRAX200600903

- Difficulty date: October 21, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 12,662 hours, 10,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE FS 640 DOUBLER CRACKED.  CW RT SIDE FS 640 REPAIR IAW S.B 601R-53-061 (CLOSED 11/01/06).
